# SDR AU980883

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HC92ZK8
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: C1301
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 BLADE CLAMP CRACKED.  FOUND DURING MAGNETIC PARTICLE INSPECTION.
